# SDR CALA2024122703175

- Difficulty date: December 27, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 70,275 hours, 31,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAULTING 12WL BATTERY REMOVED AND REPLACED EMERGENY POWER SUPPL BATTERY PER REF AMM 33-51-38. OPS CHECK GOOD.
